MathSciNet Relay Station
MathSciNet bibliographic data
MR1730436 11P32 (11N36 11P55)
Liu, Jianya; Liu, Ming-Chit; Wang, Tianze On the almost Goldbach problem of Linnik. Les XXèmes Journées Arithmétiques (Limoges, 1997). J. Théor. Nombres Bordeaux 11 (1999), no. 1, 133–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement